MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. RD DEPTH ELECTRODE

AD-TECH MEDICAL INSTRUMENT CORP. RD DEPTH ELECTRODE
Model Number RD10R-SP07X-000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2183456-2020-00016 has been filed past the 30-day timeframe.Through the 2019 fda inspection, it was identified that while ad-tech was evaluating reportability for actual events in which death or serious injury had occurred, ad-tech had failed to submit events in which a malfunction was reported and could result in a serious injury if the event were to recur.As part of the investigation, a two (2) year retrospective review of complaints was performed to determine which complaints required submission of an mdr.
 
Event or Problem Description
On february 7, 2019 ad-tech received a complaint of a bent electrode found prior to clinical use.There was no report of patient harm.

Brand Name
RD DEPTH ELECTRODE
Common Device Name
DEPTH ELECTRODE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek, wi
MDR Report Key9709222
Report Number2183456-2020-00016
Device Sequence Number19663075
Product Code GZL
UDI-Device Identifier00841823107282
UDI-Public(01)00841823107282(17)200701(10)0121238208140681
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2020
Device Model NumberRD10R-SP07X-000
Device Catalogue NumberRD10R-SP07X-000
Device Lot Number208140681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;